# SDR CALA2025080407270

- Difficulty date: July 29, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 69,157 hours, 22,553 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Cover
- Condition: Missing
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1R DOOR LOWER HINGE COVER PLATE MISSING DURING WALK AROUND. ONE HINGE COVER MISSING, REQUEST DEFERRAL
